Title: Anomalous abelian solitons
Authors : Schmid, Matthias
Shaposhnikov, Mikhail
Published in : Nuclear Physics B, Particle physics
Volume(Issue) : 775
Issue : 3
Pages : 365
Pages to: 389
Publisher / Ed. Institution : Elsevier
Issue Date: 13-Feb-2007
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : High Energy Physics - Theory; High Energy Physics - Phenomenology
Subject (DDC) : 530: Physics
Departement: School of Engineering
Organisational Unit: Institute of Computational Physics (ICP)
Publication type: Article in scientific Journal
DOI : 10.1016/j.nuclphysb.2007.03.012
ISSN: 0550-3213
1873-1562
URI: https://digitalcollection.zhaw.ch/handle/11475/12334
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.